Research Repository

Estimation of Divergence Measures with Taylor-like Results

Cerone, Pietro (2008) Estimation of Divergence Measures with Taylor-like Results. International Journal of Mathematics, Game Theory and Algebra, 17 (3). pp. 165-181. ISSN 1060-9881

Full text for this resource is not available from the Research Repository.


Perturbed generalised Taylor-like series are utilised to obtain approximations and bounds for divergence measures arising in Information Theory. In particular, the results are demonstrated for the estimate of the Kullback-Leubler distance, Shannon entropy and mutual information. Application to the Jeffreys divergence measure is also examined.

Item Type: Article
Uncontrolled Keywords: ResPubID14994, perturbed generalised Taylor's formula, appell polynomials, sharp bounds, Cebysev-type functional, Kullback-Leibler distance, entropy, mutual information, Jeffrey divergence
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 20 Nov 2011 22:38
Last Modified: 20 Nov 2011 22:38
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar